question-icon

Does diarrhea after Reclast injection require medical attention?

default
Posted on Thu, 2 Aug 2018
Question: I just had a reclast injection yesterday and had severe diarrhea most of the night... Should I be concerned?
doctor
Answered by Dr. Eni (1 hour later)
Brief Answer:
Do not worry. Just take care of your hydration.

Detailed Answer:
Dear Patient,

Thank You for posting on HealthcareMagic.

Reclast can give diarrhea, as one of its side effects, especially, if this is the first time you take it.

This is not to worry, just try to drink a lot of water, have plenty of soups and consider having yogurt (because of the probiotics content). Good Hydration alone is the key to the treatment in this cases. This should not last more than a day, usually.

If it lasts more than 30 hours, then you need to go the emergency room for I.V. infusions of electrolytes.

If you have other questions, please feel free to post them.

Regards,
Dr. Eni



Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Eni

General & Family Physician

Practicing since :2015

Answered : 320 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does diarrhea after Reclast injection require medical attention?

Brief Answer: Do not worry. Just take care of your hydration. Detailed Answer: Dear Patient, Thank You for posting on HealthcareMagic. Reclast can give diarrhea, as one of its side effects, especially, if this is the first time you take it. This is not to worry, just try to drink a lot of water, have plenty of soups and consider having yogurt (because of the probiotics content). Good Hydration alone is the key to the treatment in this cases. This should not last more than a day, usually. If it lasts more than 30 hours, then you need to go the emergency room for I.V. infusions of electrolytes. If you have other questions, please feel free to post them. Regards, Dr. Eni